# SDR IPXA2020020765869

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270532000000
- Part serial: 0851
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO FLOOR PNL 151SF EDGE DAMAGEDFABRICATED PNL 151SF FROM 4522-37400ACB-8 BATCH # 36908689 PER SREO A300-5320-16407E PN# B53270532000000
